# SDR SIMA20171108006

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 33,591 hours, 29,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-50-04.  OPS GOOD.
